MedElevator Войти в исследования
← Поиск публикаций
Journal of cataract and refractive surgery · 2007

Anorexiant-induced transient myopia after myopic laser in situ keratomileusis.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Lee Woojin, Chang Jee Ho, Roh Kyu Hwa, Chung J K, Ohn Young Hoon

Аннотация

We report a case of acute transient myopia associated with ciliochoroidal effusion induced by anorexiants. The patient had had myopic laser in situ keratomileusis 7 years earlier. Acute bilateral myopia associated with anterior chamber shallowing, intraocular pressure elevation, diffuse ciliochoroidal effusion, and perimacular retinal folds was relieved 14 days after discontinuation of anorexiant medications. Tropicamide and atropine were used to deepen the anterior chamber. Sympathomimetic drugs such as phendimetrazine and ephedrine are used as anorexiants and may induce transient myopia associated with ciliochoroidal effusion, shallow anterior chamber, and acute angle-closure glaucoma.

Предметные рубрики MeSH